Regular closure operators and compactness
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 21-31.
@article{CTGDC_1992__33_1_21_0,
     author = {Castellini, G.},
     title = {Regular closure operators and compactness},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {21--31},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {33},
     number = {1},
     year = {1992},
     zbl = {0773.54010},
     mrnumber = {1163425},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1992__33_1_21_0/}
}
TY  - JOUR
AU  - Castellini, G.
TI  - Regular closure operators and compactness
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1992
DA  - 1992///
SP  - 21
EP  - 31
VL  - 33
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1992__33_1_21_0/
UR  - https://zbmath.org/?q=an%3A0773.54010
UR  - https://www.ams.org/mathscinet-getitem?mr=1163425
LA  - en
ID  - CTGDC_1992__33_1_21_0
ER  - 
%0 Journal Article
%A Castellini, G.
%T Regular closure operators and compactness
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1992
%P 21-31
%V 33
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1992__33_1_21_0
Castellini, G. Regular closure operators and compactness. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 33 (1992) no. 1, pp. 21-31. http://www.numdam.org/item/CTGDC_1992__33_1_21_0/

[1] G. Castellini, "Closure operators, monomorphisms and epimorphisms in categories of groups," Cahiers Topologie Geom. Differentielle Categoriques 27(2) (1986), 151-167. | Numdam | MR | Zbl

[2] G. Castellini, "Compact objects, surjectivity of epimorphisms and compactifications," Cahiers Topologie Geom. Differentielle Categoriques 31(1) (1990), 53-65. | Numdam | MR | Zbl

[3] G. Castellini, G.E. Strecker, "Global closure operators vs. subcategories," Quaestiones Mathematicae 13 (1990), 417-424. | MR | Zbl

[4] D. Dikranjan, E. Giuli, "Closure operators induced by topological epireflections," Coll. Math. Soc. J. Bolyai 41 (1983), 233-246. | MR | Zbl

[5] D. Dikranjan, E. Giuli, "Closure operators I," Topology Appl. 27 (1987), 129-143. | MR | Zbl

[6] D. Dikranjan, E. Giuli, "Compactness, minimality and closedness with respect to a closure operator I," Proceedings of the Conference in Categorical Topology (Prague, 1988) World Scientific (1989), 284-296. | MR

[7] D. Dikranjan, E. Giuli, "C-perfect morphisms and C-compactness," preprint.

[8] D. Dikranjan, E. Giuli, W. Tholen, "Closure operators II," Proceedings of the Conference in Categorical Topology (Prague, 1988) World Scientific (1989), 297-335. | MR

[9] H. Herrlich, G.E. Strecker, Category Theory, 2nd ed., Helderman Verlag, Berlin, 1979. | MR | Zbl

[10] J. Koslowski, "Closure operators with prescribed properties," Category Theory and its Applications (Louvain-la-Neuve, 1987) Springer L.N.M. 1248 (1988), 208-220. | MR | Zbl

[11] S. Salbany, "Reflective subcategories and closure operators," Proceedings of the Conference in Categorical Topology (Mannheim, 1975), Springer L.N.M. 540 (1976), 548-565. | MR | Zbl